Contact: +91-9711224068
International Journal of Applied Research
  • Multidisciplinary Journal
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

ISSN Print: 2394-7500, ISSN Online: 2394-5869, CODEN: IJARPF

Impact Factor: RJIF 5.2

International Journal of Applied Research

Vol. 1, Issue 4, Part C (2015)

OBSERVATIONS ON THE HYPERPOLA Y2 = 35X2 +1

Author(s)
M. A. Gopalan, J. Shanthi, D. Kanaka
Abstract
The binary quadratic equation y2 = 35x2+1 is analysed for its non-zero distinct integer solutions. A few interesting relations among the solutions are presented. Some interesting relations connecting the solutions and polygonal numbers are presented. Employing the integral solutions of the equation under consideration, a special Pythagorean triangle is obtained.
Pages: 108-110  |  635 Views  21 Downloads
How to cite this article:
M. A. Gopalan, J. Shanthi, D. Kanaka. OBSERVATIONS ON THE HYPERPOLA Y2 = 35X2 +1. International Journal of Applied Research. 2015; 1(4): 108-110.
Call for book chapter
International Journal of Applied Research